# SDR NSVA20070054

- Difficulty date: March 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 32,195 hours, 35,688 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE DETECT FAIL ILLUMINATED INTERMITTENTLY IN FLIGHT.  FOUND RT ENG FIRE DETECTION AFT SENSOR LOOP DAMAGED.  REMOVED RT AFT SENSOR LOOP IAW SAAB AMM CH 26-11-05 PN: 472326, OPS CHECK GOOD.
